More documents from Dahl, Mikkel
More documents from Quantitative Finance

Export to your Reference Manger

Please Copy & Paste
Bibtex-Export
Endnote-Export

Page views

this month2
total176

Downloads

this month1
total22

       

A Continuous-Time Model for Reinvestment Risk in Bond Markets

[journal article]

Dahl, Mikkel

fulltextDownloadDownload full text

(334 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:http://nbn-resolving.de/urn:nbn:de:0168-ssoar-221358

Further Details
Abstract When comparing standard bond market models with practice we observe that whereas the literature places no restrictions on the time to maturity of traded bonds this is actually the case in practice. Hence standard models ignore the reinvestment risk present in practice when considering contacts with longer time to maturity than the longest bond traded in the market. In this paper we propose a model including this reinvestment risk. We place a restriction on the bonds traded in the market by limiting the time \emph{to} maturity of traded bonds. At fixed times new bonds are issued in the market, thus extending the time of maturity of traded bonds. The initial prices of the new bonds issued in the market depend on the information generated by the market and a stochastic variable independent hereof describing the reinvestment risk. In order to quantify and control the reinvestment risk we apply the criterion of risk-minimization.
Classification Financial Planning, Accountancy; Economic Statistics, Econometrics, Business Informatics
Method theory application
Free Keywords Interest rate modelling; Incomplete markets; Forward rates; Risk-minimization
Document language English
Publication Year 2009
Page/Pages p. 451-464
Journal Quantitative Finance, 9 (2009) 4
DOI http://dx.doi.org/10.1080/14697680802512390
Status Postprint; reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)
top